# SDR SWAA2022103165525

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 20,339 hours, 9,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 849589
- Part serial: MX700612
- Condition: Inoperative
- Location: Zn 600 Right Win
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

LOSS OF SYSTEM B. #2 ENGINE DRIVEN LOW PRESSURE LIGHT ILLUMINATED (HYDRAULICS) THEN #1 ELECTRIC HYDRAULIC LIGHT ILLUMINATED (B SYSTEM) / [01] R/R #2 EDP AS PER REF AMM 29-11-11.FOUND EDP SOLENOID INOP.R/R #2 EDP SOLENOID PER AMM 29-11-11.SERVICED B HYDRAULIC PER AMM 12-12-00.;[02] NO DAMAGE FOUND;[03] C/W
